Exemption from VAT to apply to partial chartering?

Chuah, Jason (2007) Exemption from VAT to apply to partial chartering? Journal of International Maritime Law, 13 (5). pp. 366-367. ISSN 1478-8586

Full text not available from this repository.
Item Type: Article
Subjects: University of Westminster > Westminster Law School
Depositing User: Miss Nina Watts
Date Deposited: 23 Jun 2008 10:30
Last Modified: 21 Oct 2009 11:02
URI: http://westminsterresearch.wmin.ac.uk/id/eprint/5191

Actions (login required)

Edit Item (Repository staff only) Edit Item (Repository staff only)